Skip to main content
main-content

Tipp

Weitere Artikel dieser Ausgabe durch Wischen aufrufen

01.08.2012 | Beiträge zum Themenschwerpunkt | Ausgabe 6/2012

Zeitschrift für Gerontologie und Geriatrie 6/2012

Polypharmacy and incontinence

Zeitschrift:
Zeitschrift für Gerontologie und Geriatrie > Ausgabe 6/2012
Autoren:
MD H. Talasz, MD M. Lechleitner

Abstract

Polypharmacy as well as urinary incontinence are common geriatric problems. Possible adverse drug effects remain a matter of concern in geriatric medicine and must be considered in urinary incontinence. The occurrence or aggravation of lower urinary tract symptoms might be caused by medication, especially when the symptom is newly diagnosed. On the other hand geriatric patients are at an increased risk for adverse effects of medications, commonly used for treatment of urinary incontinence. Especially antimuscarinic drugs reveal several complex anticholinergic adverse effects. Therefore, knowledge of inappropriate medication and of possible adverse drug effects is important in the diagnostic evaluation and therapeutic considerations to prevent a cascade of symptom-related medications.

Bitte loggen Sie sich ein, um Zugang zu diesem Inhalt zu erhalten

Sie möchten Zugang zu diesem Inhalt erhalten? Dann informieren Sie sich jetzt über unsere Produkte:

Zeitschrift für Gerontologie und Geriatrie

Print-Titel

• Themenbezogene Hefte behandeln Fragen der Gerontologie, der Biologie und Grundlagenforschung des Alterns und der geriatrischen Forschung

• Erweitert mit Beiträgen zu Therapie, Psychologie und Soziologie sowie der praktischen Altenpflege.  

• Hot topics von Experten knapp, aussagekräftig und provokativ kommentiert

Literatur
Über diesen Artikel

Weitere Artikel der Ausgabe 6/2012

Zeitschrift für Gerontologie und Geriatrie 6/2012 Zur Ausgabe

Medien

Medien

Journal Club

Journal Club

Mitteilungen der ÖGGG

Mitteilungen der ÖGGG